# SDR ASAA2017051720814

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,754 hours, 10,705 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FRONT SPINNER CONE PAINT WORN BELOW LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FRONT SPINNER CONE IAW T/C 78072002.
